Stability Properties of Cauchy's Surface Area Formula.
Monatshefte für Mathematik, Tome 112 (1991) no. 3, pp. 43-60
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1991__112_3_178529,
author = {H. Groemer},
title = {Stability {Properties} of {Cauchy's} {Surface} {Area} {Formula.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {43--60},
year = {1991},
volume = {112},
number = {3},
zbl = {0739.52007},
url = {http://geodesic.mathdoc.fr/item/MOMA_1991__112_3_178529/}
}
H. Groemer. Stability Properties of Cauchy's Surface Area Formula.. Monatshefte für Mathematik, Tome 112 (1991) no. 3, pp. 43-60. http://geodesic.mathdoc.fr/item/MOMA_1991__112_3_178529/